# SDR ASOA201704101444

- Difficulty date: April 10, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,643 hours, 21,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180313
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FWD FORMER CORRODED AROUND LOWER TENSION TIE AREA. COMPLIED WITH EC/TC EA 20-2017-059 AND EA 20-2017-059. FOR REPAIR OF PAX DOOR.
